Advertisement

Mathematische Annalen

, Volume 264, Issue 4, pp 485–493 | Cite as

On the existence of exotic Banach-Lie groups

  • Wojciech Banaszczyk
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Banaszczyk, W.: On the existence of commutative Banach-Lie groups which do not admit continuous unitary representations. Colloq. Math. (to appear)Google Scholar
  2. 2.
    Bourbaki, N.: Groupes et algébres de Lie. Paris: Hermann 1971Google Scholar
  3. 3.
    Burkholder, D.L.: Independent sequences with the Stein property. Ann. Math. Statist.39, 1282–1288 (1968)Google Scholar
  4. 4.
    Herer, W., Christensen, J.P.R.: On the existence of pathological submeasures and the construction of exotic topological groups. Math. Ann.213, 203–210 (1975)Google Scholar
  5. 5.
    Hille, E., Phillips, R.S.: Functional analysis and semi-groups. Providence: American Mathematical Society 1957Google Scholar
  6. 6.
    Kirillov, A.A.: Elements of the theory of representations. Moscow: Nauka 1978 (in Russian)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Wojciech Banaszczyk
    • 1
  1. 1.Institute of MathematicsŁódź UniversityŁódźPoland

Personalised recommendations